Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Picard’s theorem for entire quasiregular mappings
HTML articles powered by AMS MathViewer

by Matti Vuorinen PDF
Proc. Amer. Math. Soc. 107 (1989), 383-394 Request permission

Abstract:

Several refinements of Picard’s theorem for entire functions in the complex plane have been proved by many authors in connection with the theory of Picard sets. We prove a result of this type for entire quasiregular mappings in euclidean $n$-space in the case when the "Picard set" consists of a sequence ${a_k}$ on a ray emanating from 0 with $|{a_k}| = {2^k}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C60, 30D40
  • Retrieve articles in all journals with MSC: 30C60, 30D40
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 383-394
  • MSC: Primary 30C60; Secondary 30D40
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0975662-6
  • MathSciNet review: 975662